# SDR ASOA2015032712479

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 25,216 hours, 23,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 250-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO COCKPIT FLOOR BETWEEN PILOT SEAT TRACK, LBL 12.0-LBL 26.00 AND BETWEEN FS 250-FS 280.  PUNCTURE IS LOCATED BETWEEN PILOT SEAT TRACK, LBL 12.0-LBL 26.00 AND BETWEEN FS 250-FS 280.  MEASURES APPROXIMATELY 1" X 1" SUBMITTED DAMAGE REPORT TO ENGINEERING IAW SRM 51-13-01.  RECEIVED PRELIMINARY EA 20-2015-067.  TRIMMED DAMAGED AREA OF FLOOR PANEL MAINTAINING 0.5" TRIM RADIUS IAW PRELIMINARY EA 20-2015-067.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.  RII COMPLIED WITH SATISFACTORY IAW GMM 3-3.  FABRICATED REPAIR DOUBLER, DRILLED UP EXISTING HOLES AND NEW HOLES UP TO FINAL SIZE IN DOUBLER, TRIMMED TO SIZE, DEBURRED AND APPLIED A023 FINISH IAW STS EA PRELIMINARY 20-2015-067.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.  RII COMPLIED WITH SATISFACTORY IAW GMM 3-3.  INSTALLED REPAIR DOUBLER ON COCKPIT FLOOR BETWEEN PILOT SEAT TRACK LBL 12.0 AND LBL 26.0, BETWEEN FS 250 AND FS 280 AND COMPLIED WITH ALL STEPS IAW STS FINAL EA 20-2015-067 AND CREATED 318 IAW SOP 5702.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
